# SDR CA090923004

- Difficulty date: July 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70061H00T134
- Condition: Chafed
- Location: Hyd System
- Part time: 117 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) BHTCL WAS MADE AWARE SHIP 52394 HAD A HYDRAULIC FAILURE, IN FLIGHT, ON APPROACH TO HELIPAD. THE REPORT STATES THE HYDRAULIC FLEX LINE P/N 70-061H000T134A SHOWED DAMAGE BY CHAFING. THE CHAFING APPEARED TO BE FROM CONTACT WITH AN ADJACENT FLEX LINE`S "B" NUT, P/N 70-061F000D112A. THE CHAFFING WORE THROUGH THE BRADDED STAINLESS STEEL MESH AND PUNCTURED THE RUBBER HOSE BENEATH. (TC# 20090923004)
